# SDR CA110823006

- Difficulty date: August 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 3,296 hours
- Engine: Cont IO520D
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Rod
- Part number: 3A07094001
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR SWING DURING MX.  UPON RETRACTION PISTON ROD LINK BROKE.  UPON INSPECTION FOUND INTERGRANULAR CORROSION AT BRAKE POINT.  REPLACED PISTON ROD LINK WITH SERVICEABLE PART.
